# SDR UIEA2014051400184

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 64,806 hours, 8,838 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: S332T3041
- Part serial: 1904
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENG HIGH VIB INDICATION IN CRUISE LEVEL 4.  R & R NR 3 ENG ACCELEROMETER IAW 77-31-01-404-007 & N00-AVM, SYS CHECKED NORMAL.  R & R NR 3 ENG SPINNER IAW AMM 72-31-01, NR 3 ENG VIBRATION SURVEY SATISFACTORY.
